Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument

Creative Commons License

AKHMET M., Fen M. O., Kirane M.

NEURAL COMPUTING & APPLICATIONS, vol.27, no.8, pp.2483-2495, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2016
  • Doi Number: 10.1007/s00521-015-2019-4
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2483-2495
  • Keywords: Shunting inhibitory cellular neural networks, Retarded functional differential equations, Alternate constancy of argument, Bohr almost periodic solutions, Exponential stability, CELLULAR NEURAL-NETWORKS, DEPENDENT EXPONENTIAL STABILITY, DIFFERENTIAL-EQUATIONS, SHUNTING INHIBITION, TRAVELING-WAVES, EXISTENCE, MECHANISM, DELAYS
  • TED University Affiliated: No


We consider a new model for shunting inhibitory cellular neural networks, retarded functional differential equations with piecewise constant argument. The existence and exponential stability of almost periodic solutions are investigated. An illustrative example is provided.